# SDR AC12001F00001

- Difficulty date: September 10, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N351WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121201
- Part serial: 720
- Condition: Defective
- Location: Nlg
- Part time: 2,856 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE GEAR RETRACTION CHECK IN THE PHASE 2 REQUIREMENTS THE NOSE GEAR WOULD NOT RETRACT.  THE HYDRAULIC CART WAS CHECKED AND IT WAS PUTTING OUT 1500 PSI.  A KICK TO THE BACKSIDE OF THE NOSE WHEEL CAUSED THE NOSE GEAR TO RETRACT.  THE GEAR WOULD RUN DOWN AND LOCK NORMALLY.  AFTER FIVE ATTEMPTS AT RAISING THE NOSE GEAR AND FIVE KICKS TO GET IT TO WORK, THE NOSE GEAR THEN STARTED WORKING NORMALLY.  FINISHED THE GEAR CHECKS AND THEN ORDERED ANOTHER NOSE GEAR ACTUATOR.  APPARENTLY SOMETHING IN THE LOCKING MECHANISM WOULD NOT LET NOSE GEAR RETRACT.  THE DOWN AND LOCKED LIGHT WOULD GO OUT, BUT NO RETRACTION WOULD ACTUATOR HAD BEEN REPAIRED BY MFG.  INSTALLED EXCHANGE ACTUATOR AND RIGGED, OPS CHECK OK.
